Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 33, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2013, 6:09 PM CDT for Gray County, Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2013, 6:09 PM CDT (23:09 UTC)
- Expired
- May 7, 2013, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Gray County, KS
The radar
The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:40 PM CDT | HAIL 1.5 | 5 Wsw Cimarron, KS | THE STORM SPOTTER REPORTS QUARTER TO PING PONG BALL SIZE HAIL WAS SOFT LIKE SLUSHBALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 5:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
158 WUUS53 KDDC 072309 SVRDDC KSC069-080000- /O.NEW.KDDC.SV.W.0033.130507T2309Z-130508T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 609 PM CDT TUE MAY 7 2013 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL GRAY COUNTY IN SOUTHWEST KANSAS... * UNTIL 700 PM CDT * AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF INGALLS...AND MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... INGALLS AND CIMARRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3796 10024 3767 10022 3767 10061 3784 10064 TIME...MOT...LOC 2310Z 254DEG 26KT 3777 10050 HAIL...1.00IN WIND...<50MPH $$ RUSSELL
2 follow-up statements
914 WWUS53 KDDC 072327 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 627 PM CDT TUE MAY 7 2013 KSC069-080000- /O.CON.KDDC.SV.W.0033.000000T0000Z-130508T0000Z/ GRAY KS- 627 PM CDT TUE MAY 7 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GRAY COUNTY UNTIL 700 PM CDT... AT 624 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WAS LOCATED NEAR INGALLS...AND MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CIMARRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3769 10049 3784 10051 3796 10024 3767 10022 TIME...MOT...LOC 2326Z 262DEG 19KT 3778 10041 HAIL...1.00IN WIND...<50MPH $$ RUSSELL
370 WWUS53 KDDC 072358 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 658 PM CDT TUE MAY 7 2013 KSC069-080007- /O.EXP.KDDC.SV.W.0033.000000T0000Z-130508T0000Z/ GRAY KS- 658 PM CDT TUE MAY 7 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GRAY COUNTY WILL EXPIRE AT 700 PM CDT/600 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER HAIL UP TO PENNY SIZE AND FREQUENT LIGHTNING IS STILL POSSIBLE WITH THIS STORM THROUGH 715 PM. LAT...LON 3769 10049 3784 10051 3796 10024 3767 10022 TIME...MOT...LOC 2357Z 262DEG 19KT 3780 10020 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:48 PM CDT, 21 minutes earlier.
Area forecast discussion, May 7, 5:48 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 548 PM CDT TUE MAY 7 2013 ...UPDATED FOR AVIATION... .SYNOPSIS... ISSUED AT 1159 AM CDT TUE MAY 7 2013 THE 12Z UPPER AIR ANALYSIS DEPICTS THREE UPPER LEVEL LOWS LOCATED ACROSS THE UNITED STATES WITH A WEAK UPPER LEVEL RIDGE POSITIONED ACROSS THE SOUTHERN PLAINS. ONE UPPER LEVEL LOW IS LOCATED ACROSS THE DESERT SOUTHWEST, A SECOND ONE POSITIONED ACROSS THE NORTHERN PLAINS, AND A THIRD ONE ACROSS THE SOUTHEAST UNITED STATES. A 50+ KNOT 250MB JET EXTENDS FROM SOUTHERN CALIFORNIA, THROUGH THE FOUR CORNERS REGION, THEN INTO NORTHERN TEXAS. ALSO IN THE UPPER LEVELS, A WEAK SHORTWAVE HAS MOVED AROUND THE PERIPHERY OF THE UPPER LEVEL LOW ACROSS THE DESERT SOUTHWEST AND UP THE WEST SIDE OF THE UPPER LEVEL RIDGE. IT IS CURRENTLY LOCATED ACROSS THE CENTRAL HIGH PLAINS. THIS FEATURE HAS BROUGHT COPIOUS AMOUNTS OF MOISTURE TO THE MID LEVELS OF THE ATMOSPHERE AND HAS CONTRIBUTED TO THE SHOWERS AND ISOLATED THUNDERSTORMS OBSERVED DURING THE EARLY MORNING HOURS. LEE TROUGHING BECOMES PREVALENT ACROSS EASTERN COLORADO AS YOU MAKE YOUR WAY DOWN TO THE SURFACE WITH SOUTHERLY WINDS FELT ACROSS SOUTHWEST KANSAS. THIS SOUTHERLY FLOW HAS BROUGHT UP A TONGUE OF 50 DEGREE DEWPOINTS ACROSS PARTS OF WESTERN KANSAS AND MAY BE THE FOCAL POINT WHERE STORMS MAY FORM LATER THIS AFTERNOON INTO THIS EVENING. SKIES ARE MOSTLY CLOUDY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS MORNING WITH MOSTLY CLEAR SKIES OBSERVED ACROSS WESTERN KANSAS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 125 PM CDT TUE MAY 7 2013 AN UPPER LEVEL LOW WILL CONTINUE TO SPIN EASTWARD DURING THE SHORT TERM PERIOD AND BE POSITIONED ACROSS THE FOUR CORNERS REGION TONIGHT. THIS AREA OF LOW PRESSURE EXTENDS DOWN TO THE MID LEVELS OF THE ATMOSPHERE WITH LEE TROUGHING BECOMING EVIDENT ACROSS EASTERN COLORADO AS YOU HEAD TO THE SURFACE. AT THE SURFACE, AN AREA OF LOW PRESSURE WILL BE FOUND ACROSS THE KS/CO BORDER THIS AFTERNOON INTO THIS EVENING WITH A DRYLINE LOCATED ACROSS FAR WESTERN KANSAS. THIS WILL ALLOW SOUTHERLY WINDS TO CONTINUE ACROSS WESTERN KANSAS BACKING TO THE SOUTHEAST AHEAD OF THE DRYLINE. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING AS THE ATMOSPHERE BECOMES UNSTABLE ACROSS SOUTHWEST KANSAS. SOME OF THE KEY INGREDIENTS TO CONVECTIVE INITIATION INCLUDE A DRY LINE DEVELOPING AND EXTENDING FROM SCOTT CITY TO LIBERAL, 0-6 KM SHEAR IN THE 40 TO 50 KNOT RANGE, CAPE VALUES EXCEEDING 1000 J/KG, A TONGUE OF 50+ DEWPOINTS AT THE SURFACE, AND MOSTLY CLEAR SKIES ALLOWING FOR AMPLE HEATING ACROSS MUCH OF SOUTHWEST KANSAS. SOME LIMITATIONS TO STORM DEVELOPMENT WILL BE THE LACK OF UPPER LEVEL SUPPORT, SURFACE DEWPOINTS ONLY REACHING INTO THE 50S, AND IN TURN ONLY MODEST CAPE VALUES. ANY STORMS THAT DO DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING UP TO GOLF BALL SIZED HAIL AND WINDS UP TO 70 MPH. TORNADO THREAT SHOULD REMAIN LOW DUE TO HIGH LCL'S ACROSS WESTERN KANSAS. THESE STORMS WILL DECREASE IN INTENSITY AFTER SUNSET AND MOVE INTO CENTRAL AND SOUTH CENTRAL KANSAS BY SUNRISE TOMORROW. SKIES MAY CLEAR ACROSS WESTERN KANSAS OVERNIGHT WITH CLOUDY CONDITIONS CONTINUING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. LOWS TONIGHT ARE FORECASTED TO RANGE FROM AROUND 50 DEGREES ACROSS THE KS/CO BORDER TO UPPER 50S ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. ON WEDNESDAY, AN UPPER LEVEL LOW WILL CONTINUE TO MOVE EASTWARDS FROM THE 4 CORNERS REGION INTO THE SOUTHERN AND CENTRAL ROCKIES. 250 MB FLOW WILL BECOME INCREASING DIFLUENT THROUGH THE DAY ACROSS SW KANSAS. AT THE SURFACE...LEE CYCLOGENESIS WILL CONTINUE THROUGH THE DAY WITH A WARM FRONT BISECTING THE FORECAST AREA. SHORT RANGE MODELS ALSO SUGGEST A DRY LINE TO BE LOCATED ACROSS FAR SOUTHWESTERN KANSAS. SOUTH OF THE FRONT, A WARM SECTOR ENVIRONMENT IS EXPECTED WITH DEWPOINTS REACHING INTO THE UPPER 50S. CAPE AROUND 2000 J/KG WILL LEAD TO AN UNSTABLE ENVIRONMENT WITH 0-6 KM SHEAR REACHING TO AROUND 35-40 KTS. FORECAST SOUNDINGS SHOW UPPER LEVEL WINDS BACKING, WHICH SUGGESTS MAYBE MORE OF AN HP SUPERCELL THREAT. LOCAL HAIL RESEARCH SUGGESTS THAT HAIL UP TO THE SIZE OF TENNIS BALLS IS POSSIBLE WITH GOLFBALL TO HEN EGG BEING MORE LIKELY. THERE WILL BE TWO AREAS OF CONCERN FOR SEVERE WEATHER ...ONE ACROSS THE KS/OK BORDER AHEAD OF THE DRYLINE AND THE OTHER AREA ACROSS THE NORTHERN ZONES WHERE THE WARM FRONT LOOKS TO BE POSITIONED. IN ADDITION, THERE IS A SLIGHT RISK DEPICTED FROM SPC IN THIS SAME AREA. THERE WILL BE A SLIGHT CHANCE OF AN ISOLATED TORNADO BUT THE MAIN CONCERN WILL BE LARGE HAIL AND DAMAGING WINDS. AS FOR TEMPERATURES, HIGHS TOMORROW ARE FORECASTED TO RANGE FROM THE LOWER 70S ACROSS WEST CENTRAL KANSAS TO LOWER 80S ACROSS FAR SOUTHWEST KANSAS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 219 PM CDT TUE MAY 7 2013 NAM, GFS, ECMWF WERE ALL IN DECENT AGREEMENT WITH AN UPPER TROUGH, 400MB POTENTIAL VORTICITY ANOMALY, CROSSING THE WEST CENTRAL HIGH PLAINS WEDNESDAY NIGHT. THE CONVECTION WHICH HAD DEVELOPED AHEAD OF THIS WAVE IS EXPECTED TO CONTINUE. WILL FOCUS THE BETTER CHANCES FOR OVERNIGHT CONVECTION NORTH OF THE SURFACE FRONT WHERE LOW LEVEL MOISTURE AXIS AND BETTER FORCING IS EXPECTED. ON THURSDAY AND THURSDAY NIGHT AN UPPER LEVEL TROUGH WILL SLOWLY CROSS THE CENTRAL PLAINS AS A RIDGE OF HIGH PRESSURE AT THE SURFACE STARTS TO MOVE INTO NORTHWESTERN KANSAS. ALONG AND AHEAD OF THIS UPPER TROUGH SOME MID LEVEL MOISTURE AND INSTABILITY WILL EXIST. AS A RESULT WILL KEEP CLOUDS AND A CHANCE FOR PRECIPITATION GOING ACROSS WESTERN KANSAS UNTIL THIS UPPER TROUGH MOVES INTO OKLAHOMA EARLY FRIDAY. GIVEN THE EXPECTED CLOUD COVER AND POSSIBLE PRECIPITATION ON THURSDAY WILL TREND TOWARDS THE COOLER 850MB 00Z FRIDAY MIXDOWN TEMPERATURES WHICH SUGGESTED HIGHS RANGING FROM THE MID 60S TO THE LOWER 70S. ON FRIDAY AFTERNOON HIGH PRESSURE AT THE SURFACE WILL BUILD ACROSS WESTERN KANSAS. 24HOUR 925-850MB TEMPERATURE TRENDS BETWEEN 00Z FRIDAY AND 00Z SATURDAY INDICATED A 2-3C WARMUP ACROSS WESTERN KANSAS UNDER CLEARING SKIES. USING THIS AS A GUIDE THE PREVIOUS FORECAST FOR TEMPERATURES STILL LOOKS ON TRACK WITH HIGHS GENERALLY FROM 70 TO NEAR 73. ON SATURDAY A COLD FRONT WILL CROSS WESTERN KANSAS AS A NORTHERN BRANCH UPPER LEVEL TROUGH EXITS CENTRAL CANADA AND CROSSES THE UPPER MISSISSIPPI VALLEY. AHEAD OF THIS FRONT TEMPERATURES ARE EXPECTED TO ONCE AGAIN CLIMB BACK INTO THE 70S WHILE ACROSS NORTH CENTRAL KANSAS AFTERNOON TEMPERATURES WILL FALL BACK INTO THE 60S. LATE THIS WEEKEND AND EARLY NEXT WEEK AN UPPER LEVEL RIDGE WILL BEGIN TO MOVE EAST ACROSS THE WESTERN UNITED STATES. DOWNSLOPE FLOW IS EXPECTED TO IMPROVE AS THE NORTHWESTERLY FLOW BACKS MORE TO THE WEST. THE GFS AND ECMWF WERE BOTH IN DECENT AGREEMENT WITH SURFACE LEE TROUGH DEVELOPMENT AND 850MB TEMPERATURES CLIMBING THROUGH THE TEENS INTO THE LOW TO MID 20S. HIGHS REBOUNDING BACK INTO THE 80S STILL LOOKS ON TRACK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 544 PM CDT TUE MAY 7 2013 EXPECT VFR CONDITIONS INTO WEDNESDAY. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT FROM 00Z-06Z WITH THE BEST CHANCES IN THE KHYS AREA. SOUTHEAST WINDS OF 15-25KT WILL DECREASE TO AROUND 10-15KT AFTER 10Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 54 81 55 65 / 40 50 60 30 GCK 52 79 53 66 / 40 60 70 30 EHA 52 84 52 66 / 10 10 20 30 LBL 55 84 54 68 / 40 20 20 30 HYS 52 76 56 66 / 50 70 80 30 P28 57 80 60 73 / 30 60 70 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HOVORKA_42 SHORT TERM...HOVORKA_42 LONG TERM...BURGERT AVIATION...KRUSE
Hazardous weather outlook, May 7, 5:06 AM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 506 AM CDT TUE MAY 7 2013 KSZ030-031-043>046-061>066-074>081-084>090-081000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 506 AM CDT TUE MAY 7 2013 /406 AM MDT TUE MAY 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHWEST KANSAS EARLY THIS MORNING. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN LATER THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL UP TO GOLFBALL SIZE AND DAMAGING WIND GUSTS ESPECIALLY IN THE AREAS FROM AROUND SCOTT CITY AND LIBERAL TO WAKEENEY...JETMORE AND ASHLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON AND EVENING. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE EAST AND SOUTH OF A LINE FROM MEADE TO DIGHTON AND HAYS. HAIL UP TO TENNIS BALL SIZE ALONG WITH DAMAGING WIND GUSTS WILL AGAIN BE POSSIBLE. AN ISOLATED TORNADO COULD ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON FOR HAIL AND HIGH WIND REPORTS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Special weather statement, May 7, 5:16 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 516 PM CDT TUE MAY 7 2013 KSZ044-072300- LANE- 516 PM CDT TUE MAY 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR LANE COUNTY... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AMY...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3870 10026 3839 10025 3833 10068 3854 10069 TIME...MOT...LOC 2216Z 244DEG 22KT 3845 10061 RUSSELL
Local storm report, May 7, 5:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 7 SW DIGHTON 38.41N 100.56W
05/07/2013 E1.00 INCH LANE KS LAW ENFORCEMENT
&&
UMSCHEIDLocal storm report, May 7, 5:39 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 4 ENE AMY 38.48N 100.53W
05/07/2013 E1.00 INCH LANE KS STORM CHASER
&&
UMSCHEIDLocal storm report, May 7, 5:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
546 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 N DIGHTON 38.52N 100.47W
05/07/2013 E1.75 INCH LANE KS LAW ENFORCEMENT
&&
MRUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 5:16 PM CDT | Special Weather Statement | DDC | Lane | 44 min |
| May 7, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Lane | 47 min |
| May 7, 5:56 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 49 min |
| May 7, 6:03 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 42 min |
| May 7, 6:37 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 38 min |
| May 7, 6:46 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.